Phone: +30 69 486 20059
Generalization of Hajicek and Kuchař's canonical quantization scheme to the 3+1 geometries admitting maximally symmetric two-dimensional surfaces
Article first published online: 23 FEB 2010
Copyright © 2010 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 19, Issue 3-5, pages 294–298, April 2010
How to Cite
Melas, E. (2010), Generalization of Hajicek and Kuchař's canonical quantization scheme to the 3+1 geometries admitting maximally symmetric two-dimensional surfaces. Ann. Phys., 19: 294–298. doi: 10.1002/andp.201010431
- Issue published online: 25 MAR 2010
- Article first published online: 23 FEB 2010
- Manuscript Accepted: 4 JAN 2010
- Manuscript Received: 11 OCT 2009
- Canonical quantum gravity.
The 3+1 (canonical) decomposition of all geometries admitting two-dimensional space-like surfaces is exhibited. A proposal consisting of a specific re-normalization Assumption and an accompanying Requirement is put forward, which enables the canonical quantization of these geometries. The resulting Wheeler–deWitt equation is based on a re-normalized manifold parameterized by three smooth scalar functionals and the entire space of solutions to this equation is analytically given.